Skip to main content

An analytic formula for pricing American-style convertible bonds in a regime switching model

Journal Article


Abstract


  • In this paper, we consider the pricing of convertible bonds on a single underlying asset with dividend yield in a regime-switching economy. The dynamics of the risky asset are assumed to follow a Markov-modulated geometric Brownian motion. That is, the market parameters, such as the market interest rate, dividend yield and the volatility of the underlying risky asset, depend on unobservable states of the economy that are modelled by a continuous-time hidden Markov process. By means of the homotopy analysis method, an analytic formula for pricing convertible bonds with dividend yield in a two-state regime-switching model is presented.

Publication Date


  • 2015

Citation


  • Chan, L. & Zhu, S. (2015). An analytic formula for pricing American-style convertible bonds in a regime switching model. IMA Journal of Management Mathematics, 26 (4), 403-428.

Scopus Eid


  • 2-s2.0-84943544838

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2301

Has Global Citation Frequency


Number Of Pages


  • 25

Start Page


  • 403

End Page


  • 428

Volume


  • 26

Issue


  • 4

Place Of Publication


  • United Kingdom

Abstract


  • In this paper, we consider the pricing of convertible bonds on a single underlying asset with dividend yield in a regime-switching economy. The dynamics of the risky asset are assumed to follow a Markov-modulated geometric Brownian motion. That is, the market parameters, such as the market interest rate, dividend yield and the volatility of the underlying risky asset, depend on unobservable states of the economy that are modelled by a continuous-time hidden Markov process. By means of the homotopy analysis method, an analytic formula for pricing convertible bonds with dividend yield in a two-state regime-switching model is presented.

Publication Date


  • 2015

Citation


  • Chan, L. & Zhu, S. (2015). An analytic formula for pricing American-style convertible bonds in a regime switching model. IMA Journal of Management Mathematics, 26 (4), 403-428.

Scopus Eid


  • 2-s2.0-84943544838

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2301

Has Global Citation Frequency


Number Of Pages


  • 25

Start Page


  • 403

End Page


  • 428

Volume


  • 26

Issue


  • 4

Place Of Publication


  • United Kingdom